# SDR AALA20111206MIA01

- Difficulty date: December 5, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 38,829 hours, 9,890 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 3301KGAMS1
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED RIGHT N-3 ROLLED BACK TO 0 ACCOMPANIED BY RIGHT ENGINE BLEED MESSAGE.  CENTER RIGHT FUEL PUMP AND LEFT YAW DAMPER INOPERATIVE.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED N3 TACHOMETER GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
